# SDR UPS01835051

- Difficulty date: January 30, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, AFT PIT FS 1240 GUSSET AT L35R CRACKED.  REMOVED DAMAGED GUSSET, FABRICATED NEW GUSSET IAW DAC DWG 9754949.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  GUSSET TO BE INSTALLED ON UPS NR 304036 TIMCO NR 21036.
